# SDR SWIA201229982

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 23,732 hours, 20,959 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED MOMENTARY GEAR DISAGREE MESSAGE.  (FLT 2987)  SERVICED NR 3 HYDRAULIC ACCUMULATOR TO 1500 PSI IN REF TO CRJ 200 AMM.
